MAUDE Adverse Event Report: JIANGYIN SINBON ELECTRONICS CO LTD INVOS; OXIMETER, TISSUE SATURATION

JIANGYIN SINBON ELECTRONICS CO LTD INVOS; OXIMETER, TISSUE SATURATION
Model Number PMAC71RSC
Medical Device Problem Codes Failure to Analyze Signal (1539); Communication or Transmission Problem (2896); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, prior to use, the cable did not work out of the box during installation.The cable was issued on 1.0 software instead of 2.After checking all monitors and pre-amps, it was noted that the lot was part of affected products and did not work out of the box.When the cable was attached, there were no readings and gave an error that stated to replace sensor.The sensor was replaced, the pre amp-was swapped, and the cable was replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
D10 concomitant product: pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28); pmac71rsc, sensor cable re-usable pmac71rsc invos (lot#2023-04-28) this report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs ; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.It was reported that the cable did not work out of the box during installation.The cable was issued with 1.0 software instead of 2.When the cable was attached, there were no readings and gave an error that stated to replace sensor.The reported issue was not confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
JIANGYIN SINBON ELECTRONICS CO LTD
no. 288 middle chengjiang rd.
jiangyin,100 21443 4
CH  214434
Manufacturer (Section G)
JIANGYIN SINBON ELECTRONICS CO LTD
no. 288 middle chengjiang rd.
jiangyin,100 21443 4
CH   214434
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22062464
Report Number2936999-2025-00316
Device Sequence Number8468908
Product Code MUD
UDI-Device Identifier10884521780125
UDI-Public10884521780125
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMAC71RSC
Device Catalogue NumberPMAC71RSC
Device Lot Number2023-04-28
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11.
Patient SexUnknown